RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1968
Volume 8,
Number 5,
Pages
1085–1093
(Mi zvmmf7184)
This article is cited in
1
paper
A principle for optimizing calculations by the Monte-Carlo method
G. A. Mikhailov
Novosibirsk
UDC:
519.95
MSC:
65C05
Received:
23.02.1967
Fulltext:
PDF file (810 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1968,
8
:5,
196–207
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025